| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device would not complete a boot cycle.The customer advised that the device powers on then off.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and was unable to duplicate or verify the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be determined.